@article{MZM_1999_65_5_a15,
author = {V. V. Dubrovskii},
title = {Regularized traces of nonselfadjoint operators},
journal = {Matemati\v{c}eskie zametki},
pages = {783--787},
year = {1999},
volume = {65},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1999_65_5_a15/}
}
V. V. Dubrovskii. Regularized traces of nonselfadjoint operators. Matematičeskie zametki, Tome 65 (1999) no. 5, pp. 783-787. http://geodesic.mathdoc.fr/item/MZM_1999_65_5_a15/
[1] Gelfand I. M., Levitan B. M., Dokl. AN SSSR, 88:4 (1953), 591–596
[2] Dikii L. A., Izv. AN SSSR. Ser. matem., 19:4 (1955), 187–200 | MR | Zbl
[3] Lidskii V. B., Sadovnichii V. A., Dokl. AN SSSR, 176:2 (1967), 259–262 | MR | Zbl
[4] Lidskii V. B., Sadovnichii V. A., Funktsion. analiz i ego prilozh., 1:2 (1967), 52–59 | MR | Zbl
[5] Sadovnichii V. A., Dubrovskii V. V., Differents. uravneniya, 13:11 (1977), 2033–2042 | MR
[6] Sadovnichii V. A., Dubrovskii V. V., Dokl. AN SSSR, 319:1 (1991), 61–62 | MR
[7] Dubrovskii V. V., Pechentsov A. S., Differents. uravneniya, 299:5 (1993), 852–868 | MR
[8] Dubrovskii V. V., UMN, 46:3 (1991), 187–188 | MR | Zbl
[9] Markushevich A. I., Kratkii kurs teorii analiticheskikh funktsii, Nauka, M., 1966 | Zbl
[10] Dubrovskii V. V., Tr. sem. im. I. G. Petrovskogo, 4, Izd-vo Mosk. un-ta, M., 1978, 227–231 | MR | Zbl